In this paper we present a direct approach to determining a class of solutions, the asymptotic analysis of the dromion solutions, and their asymptotic properties of the Nizhnik--Veselov--Novikov equations by means of Pfaffians. The form of the solution obtained allows a detailed asymptotic analysis of the dromion solutions and compact expression for the phase shifts and changes of amplitude as a result of interaction of the dromions to be determined.
"Asymptotic analysis of the 2-dimensional soliton solutions for the Nizhnik--Veselov--Novikov equations,"
Turkish Journal of Mathematics: Vol. 38:
2, Article 10.
Available at: https://journals.tubitak.gov.tr/math/vol38/iss2/10